MathSciNet Relay Station
MathSciNet bibliographic data
MR2500158 (2010k:05011) 05A05 (05E18)
Hultman, Axel; Linusson, Svante; Shareshian, John; Sjöstrand, Jonas From Bruhat intervals to intersection lattices and a conjecture of Postnikov. J. Combin. Theory Ser. A 116 (2009), no. 3, 564–580.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement